In this paper, first, we consider the distribution and survival functions. Next, we define intuitionistic random j-normed spaces which improve and generalize the definition of an intuitionistic Menger space. As an application, we prove the stability of some functional equations in intuitionistic random j-normed spaces by the modified method which provides a better estimation.
Saadati, R.; M. Rassias, Th.; J. Cho, Y.; and H. Wang, Z.
"Distribution and survival functions and application in intuitionistic random approximation,"
Applied Mathematics & Information Sciences: Vol. 09
, Article 38.
Available at: https://dc.naturalspublishing.com/amis/vol09/iss5/38